Translator Disclaimer
2018 Computing indicators of Radford algebras
Hao Hu, Xinyi Hu, Linhong Wang, Xingting Wang
Involve 11(2): 325-334 (2018). DOI: 10.2140/involve.2018.11.325

Abstract

We compute higher Frobenius–Schur indicators of Radford algebras in positive characteristic and find minimal polynomials of these linearly recursive sequences. As a result of the work of Kashina, Montgomery and Ng, we obtain gauge invariants for the monoidal categories of representations of Radford algebras.

Citation

Download Citation

Hao Hu. Xinyi Hu. Linhong Wang. Xingting Wang. "Computing indicators of Radford algebras." Involve 11 (2) 325 - 334, 2018. https://doi.org/10.2140/involve.2018.11.325

Information

Received: 19 December 2016; Revised: 16 March 2017; Accepted: 9 April 2017; Published: 2018
First available in Project Euclid: 20 December 2017

zbMATH: 06817024
MathSciNet: MR3733961
Digital Object Identifier: 10.2140/involve.2018.11.325

Subjects:
Primary: 16T05

Rights: Copyright © 2018 Mathematical Sciences Publishers

JOURNAL ARTICLE
10 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.11 • No. 2 • 2018
MSP
Back to Top